# SDR SWIA201436313

- Difficulty date: January 23, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 28,308 hours, 17,096 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG INBD SIDE, IDG WIRE CHAFING ON BRACKET NEXT TO MAIN FUEL PUMP & 3 INCHES HIGHER ABOVE ADEL CLAMP, AGAINST WIRE SHEATHS.  C-CHECK REPAIRED RT ENG INBD SIDE IDG WIRE ON LOCATION NEXT TO MAIN FUEL PUMP & SECOND CHAFED LOCATION 3 INCHES ABOVE ADEL CLAMP AGAINST WIRE SHEATHS IAW REO.
